INTEGRAL INEQUALITIES OF LEVINSON'S TYPE IN TIME SCALE SETTINGS

A new class of functions, K-1(c)(1) has been recently introduced by Baloch, Pecaric and Praljak. The authors proved that .K-1(c)(1) is the largest class of functions for which Levinson's inequality holds under Mercer's assumptions. We obtain Levinson's type inequalities in time scale settings by using the class K-1(c)(I) and some known results regarding integral inequalites for convex (concave) functions on time scale sets.

Authors
Baric J.1 , Pecaric J. 2 , Radisic D.1
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1477-1491
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Split, Fac Elect Engn Mech Engn & Naval Architecture, Rudera Boskovica 32, Split 21000, Croatia
  • 2 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
Keywords
Levinson's inequality; Jensen's inequality; time scale calculus
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55649/